# SDR TRAX200800561

- Difficulty date: April 18, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 32,452 hours, 36,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER STARTING ENGINE NR 1 EMERGENCY LIGHTS ILLUMINATED FROM ROW 8 TO 17 TURNED EMERGENCY EXIT SWITCH TO DISARM AND LIGHTS WENT OUT.
